Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 2

 

 

Discrete Wave Equation with Infinite Differences, Vol. 5, No. 2 (May 2017), PP:41-44

Download

Authors:
Vasily E. Tarasov - Skobeltsyn Institute of Nuclear Physics, Lomonosov Moscow State University, Moscow 119991, Russia

 

Application of the Local Fractional Variational Iteration Method to Solve System of Coupled Partial Differential Equations Involving Local Fractional Operator, Vol. 5, No. 2 (May 2017), PP:45-50

Download

Authors:
Hossein Jafari - Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran\\ Department of Mathematical Sciences, University of South Africa, Pretoria, South Africa
Hassan Kamil Jassim - Department of Mathematics, Faculty of Education for Pure Sciences, University of Thi-Qar, Nasiriyah, Iraq

 

Some New Bounds of the Quadrature Formula of Gauss-Jacobi Type via (p,q)-Preinvex Functions, Vol. 5, No. 2 (May 2017), PP:51-56

Download

Authors:
Muhammad Aslam Noor - Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan.
Muhammad Uzair Awan - Department of Mathematics, Government College University, Faisalabad, Pakistan
Khalida Inayat Noor - Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

 

Hop by Hop Routing Problems in MANETs, Vol. 5, No. 2 (May 2017), PP:57-61

Download

Authors:
Hamdy H. El-Sayed - Mathematics Department, Faculty of Science, Sohag University, Egypt

 

Some Coding Theorems on New Generalized Fuzzy Entropy of Order α and Type β, Vol. 5, No. 2 (May 2017), PP:63-69

Download

Authors:
Ashiq Hussain Bhat - P. G. Department of Statistics University of Kashmir, Srinagar-190006, India
M. A. K Baig - P. G. Department of Statistics University of Kashmir, Srinagar-190006, India

 

Characterization and Estimation of Weibull-Rayleigh Distribution with Applications to Life Time Data, Vol. 5, No. 2 (May 2017), PP:71-79

Download

Authors:
Afaq Ahmad - Department of Statistics, University of Kashmir, Srinagar, India
S. P Ahmad - Department of Statistics, University of Kashmir, Srinagar, India
A. Ahmed - Department of Statistics and Operation Research, Aligarh Muslim University, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved